MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL

SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL
Model Number SIR-10300
Medical Device Problem Codes Complete Blockage (1094); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going and an update will be provided on the next report.
 
Event or Problem Description
The ir experienced unusual resistance when attempting to delivery the first aliquot of the dose.The dose stopped at the middle of the c-line and would not go any further.An attempt to "unclog" the delivery set was attempted but was unsuccessful.The decision was made to abort and reschedule as a second dose could not be drawn.It was stated that the patient was fine.
 
Additional Manufacturer Narrative
The initial mdr was filed out of an abundance of caution, so sirtex medical could learn the outcome of the patient's rescheduled treatment and to investigate the device for the potential of serious injury as the malfunction caused the patient's treatment to be rescheduled.Sirtex medical has learned that the patient was successfully treated on the rescheduled date, 97.3% of their dose was administered, and that the patient did well.Should a patient's treatment be rescheduled, sirtex medical affairs has stated a short procedural delay of a few days up to 1 week would be unlikely to cause any immediate or clinically significant change to tumor burden in common cases.They also stated it would be rare for a patient to be rescheduled for over two weeks.This event is considered a malfunction because the device could not perform as intended however the malfunction did not cause or contribute to a change in the patient's condition that would be considered a reportable serious injury.The review of the batch record did not display anything abnormal for the manufacturing process and all operations were completed per procedures.No deviations or issues associated with the lot were found.Sirtex has made multiple attempts to obtain the device for further investigation, but the device has not been returned.Should the device be received by sirtex, a follow-up report will be provided after the investigation.
 
Event or Problem Description

Brand Name
SIROS DELIVERY SET
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park drive
floor 2
woburn, MA 01801
MDR Report Key23468698
Report Number9710358-2025-00016
Device Sequence Number15687305
Product Code IWJ
UDI-Device Identifier00850014612023
UDI-Public(01)00850014612023(11)250714(17)270714(10)11428101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-10300
Device Lot Number11428101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown